Journals / Journal of Engineering and Technology / 2020 / Cilt: 4 - Sayı: 1

Blow up of solutions for a parabolic equation of Kirchhoff-type with multiple nonlinearities

Pages
10–13
Publication Date
2020-12-30
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

We prove a blow up of solutions with negatif initial energy.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, we investigated a class of doubly nonlinear parabolic systems with Krichhoff-type.
📊
Key Findings & Data:In this paper, we investigated a class of doubly nonlinear parabolic systems with Krichhoff-type.
💡
Conclusion & Impact:We prove a blow up of solutions with negatif initial energy.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Blow up

Abstract

In this paper, we investigated a class of doubly nonlinear parabolic systems with Krichhoff-type. We prove a blow up of solutions with negatif initial energy.

Keywords
🔖

Cite This Article

PİŞKİN, E., EKİNCİ, F. (2020). Blow up of solutions for a parabolic equation of Kirchhoff-type with multiple nonlinearities. Journal of Engineering and Technology, Cilt: 4 - Sayı: 1, 10–13. https://ajindex.com/articles/835586

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (7)

  1. Han Y, Li Q. Threshold results for the existence of global and blow-up solutions to Kirchhoff equations with arbitrary initial energy. Computers and Mathematics with Applications 2018; 75: 3283-3297.
  2. Han Y, Gao W, Sun Z, Li H. Upper and lower bounds of blow-up time to a parabolic type Kirchhoff equation with arbitrary initial energy. Computers and Mathematics with Applications 2018; 76: 2477-2483.
  3. Tuan NH, Nam DHQ, Vo TMN. On a backward problem for the Kirchhoff’s model of parabolic type. Computers and Mathematics with Applications 2019; 77: 115-33. Dawidowski L. The quasilinear parabolic kirchhoff equation. Open Mathematics 2017;15:382.392. Gobbino M. Quasilinear degenerate parabolic equations of Kirchhoff type. Mathematical Methods and Applied Science 1999; 22(5): 375-388.
  4. Kundu S, Pani AK, Khebchareon M. On Kirchhoff’s model of parabolic type. Numerical Functional Analysis and Optimization, 2016; 37(6): 719-752.
  5. Chang N, Chipot M. Nonlinear nonlocal evolution problems. RACSAM, Rev. R. Acad. Cien. Ser.A. Mat. 2003; 97: 393-415.
  6. Zheng S, Chipot M. Asymptotic behavior of solutions to nonlinear parabolic equations with nonlocal terms. Asymptotic Analysis 2005; 45: 301-312.
  7. Korpusov MO, Sveshnikov AG. Sufficent close-to-necessary conditions for the blowup of solutions to a strongly nonlinear generalized Boussinesq equation, Computational Mathematics and Mathematical Physics 2008; 48(9): 1591-1599.